# SDR AWXA200700109

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-19 CHECK, CRACKS FOUND ON NR 6 SLAT BOTTOM SKIN AT SLAT STA 300 - 351.  REPAIRED CRACKS ON NR 6 SLAT BOTTOM SKIN AT SLAT STA 300 - 351 IAW B737-300 SRM 57-43-01-2R6, FIG 201.  INSTALLED COVE PANEL IAW B737 AMM 20-50-11-2, FIG 202.  INSTALLED SEAL AND SEAL RETAINER IAW B737 AMM 20-50-11-2, FIG 202.
